# SDR TWAA9806709

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND LEFT WING CRACK INSIDE REAR FLAP ON SUPPORT ANGLE FOR OUTBOARD HINGE, CRACKED ON BOTH INBOARD AND OUTBOARD SIDES.  REMOVED AND REPLACED INBOARD AND OUTBOARD SUPPORT ANGLES FOR OUTBOARD HINGE, PER SRM 51-01, ITEM C, AND TWA STANDARD PRACTICES.  (M)
